# SDR UPS99229983

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Corrosion
- Location: Bs 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-111-03.00-01) ON NOSE MID CHORD BS 349, LBL 15, WL 169.  REMOVED CHORD, INSTALLED NEW CHORD.  REPLACED WEB WITH FABRICATED WEB, WORK DONE IAW SRM 51-30-2, 53-10-2.
